# SDR IPXA2023053093334

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 23,766 hours, 14,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA FLOOR ESCAPE PATH EMERGENCY LIGHT FWD OF L1 DOOR MISSING LENS.REPLACED LENS IAW AMM 33-51-17
